# SDR IPXA2017070618986

- Difficulty date: June 10, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 64,724 hours, 12,195 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Part number: ALC89183
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  LEFT HORIZONTAL STAB INBD ELEVATOR LE RIB IS CRACKED AT XE 125.8.  REPAIRED IAW EA 011-5520-01-A6832, REV I/R, AND EO MD11-5520-64798-A.  MAJOR.
